# SDR SIMA20140628016

- Difficulty date: June 28, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 28,520 hours, 25,865 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FUSELAGE FRAME 75 FASTENER HOLE CRACKED STRINGER 3 AREA MARKED.  REPAIRED DAMAGE AT RT AFT FUSELAGE BY INSTALLING BUSHING IAW ERS-EM-5300-575.  SEE TURNOVER FOR DETAILS.
